# SDR 04FDEA03049

- Difficulty date: November 8, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 63,660 hours, 43,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE SHEAR TIE AT BS 380 BETWEEN STR 14 AND 15 TO REQUIRE REPLACEMENT DUE TO PREVIOUS CARGO NET BARRIER STRAP.  INSTALLATION TO EXTEND UNDER THE FRAME AS OPPOSED TO OVER AS PER VENTURA AEROSPACE DWG 2987.  REPAIRED PER SRM 53-10-4 FIG 11.
